# SDR SWAA2022040791872

- Difficulty date: April 7, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737*
- Aircraft serial: 32670
- Aircraft time: 50,021 hours, 25,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY LIGHTS ARE INOP. ROW 20CBA OVERHEAD BIN; AFT ENTRY SIDE WALL LIGHT; AND AFT ENTRY EXTERIOR LIGHT. / [01] REMOVED AND REPLACED LT AFT BATTERY PACK. OPS CHECKS GOOD. IN REF TO AMM 33-51-06.
